3 doctors weighed in:

I take b2 riboflavin will it make my interstitial cystitis worst .?

3 doctors weighed in
Dr. Alok Agrawal
Internal Medicine - Nephrology & Dialysis
1 doctor agrees

In brief: No

Should not make it worse.

In brief: No

Should not make it worse.
Dr. Alok Agrawal
Dr. Alok Agrawal
Thank
Dr. George Klauber
Pediatrics - Urology

In brief: Probably not

B2 is very non=toxic.
1) do u raelly need it? 2) if your ic symptoms are worse when u take b@ stop taking it. U can continue taking it providing it doesn't worsen your ic symptoms.

In brief: Probably not

B2 is very non=toxic.
1) do u raelly need it? 2) if your ic symptoms are worse when u take b@ stop taking it. U can continue taking it providing it doesn't worsen your ic symptoms.
Dr. George Klauber
Dr. George Klauber
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors